The Stacks project

Bibliography entry Auslander

author
Auslander, Maurice
title
On the dimension of modules and algebras. III. Global dimension
year
1955
journal
Nagoya Mathematical Journal
volume
9
pages
67–77

@ARTICLE{Auslander,
    AUTHOR = "Auslander, Maurice",
    TITLE = "On the dimension of modules and algebras. {III}. {G}lobal dimension",
    JOURNAL = "Nagoya Math. J.",
    FJOURNAL = "Nagoya Mathematical Journal",
    VOLUME = "9",
    YEAR = "1955",
    PAGES = "67--77"
}

      

This item is referenced in 1 tag:

  • in Section 10.108: Rings of finite global dimension